Get E-Book on COVID-19

Q. As I am a diabetic, what to do for my leg injury?

Answered by
Dr. Ankush Gupta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 23, 2016 and last reviewed on: Jun 08, 2020

Hi doctor,

I was recently diagnosed to be diabetic. I am on Glycine-SR 500. One week back, I got a small injury in my right leg. Now, some pus is coming from that injury. Last week, my fasting and postprandial blood sugar were 139 and 228 respectively. Please let me know the treatment that I need to take to cure the injury.

Dr. Ankush Gupta

Critical Care Physician Diabetology
#

Hello,

Welcome to icliniq.com.

  • Pus from a wound means infection. So, you need to visit your nearby hospital immediately and get it dressed. Also, start the antibiotics prescribed by them.
  • Healing is hampered in diabetes so it needs immediate attention.
  • Your blood sugar levels are high. I suggest changing the dose of Glyciphage (Metformin) from 500 mg to 1000 mg. Consult your specialist doctor, discuss with him or her and get your dosage altered accordingly. Then, check your sugar levels after two weeks.

Revert back after two weeks to a diabetologist online --> https://www.icliniq.com/ask-a-doctor-online/diabetologist


Was this answer helpful?

 | 

Thank you doctor,

I will go hospital regarding this. Also, I am taking Glycomet-SR 500 mg now.

Dr. Ankush Gupta

Critical Care Physician Diabetology
#

Hi,

Welcome back to icliniq.com.

  • If you are taking Glycomet 500 SR (Metformin) for more than 3 months and your blood sugar is persistently high, then I suggest having it twice in the morning and evening. Consult your specialist doctor, discuss with him or her and take the medicine with consent.

Revert back after two weeks to a diabetologist online --> https://www.icliniq.com/ask-a-doctor-online/diabetologist


Was this answer helpful?

 | 

Related Questions:
What is the recommended dose of Metformin for my sugar levels?
Can I use Metformin for diabetes prevention and weight loss?
Will antibiotics help to improve IBS?

Related Video
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What is the meaning of anisocytosis?

Query: Hi doctor, I am diabetic, and my latest report showed HbA1C as 11, it says hypochromia and anisocytosis of red blood cells. What does it mean?  Read Full »

Will antibiotics affect the sputum report?

Query: Hi doctor, I have cough for about a week. It is a mild one with a bit sore throat. So, I did my sputum test in a laboratory and the following are the results I received today. Acid fast bacilli smear - acid fast bacilli not detected. In sputum culture and sensitivity, culture - negative, organism - ...  Read Full »

My partner fears the dentist would pull out all his teeth. Are his concerns valid?

Query: Hello doctor,My partner has type-2 diabetes and has lost several teeth. I am trying to talk him into a dentist visit, not necessarily to walk out with implants or dentures, but to just get an exam and a cleaning done. He believes that the few teeth he does have left will not survive even something a...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Diabetologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.